MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.87316

Медицинская библиотека · Cureus · 2025

Severe Metabolic Acidosis Related to Simultaneous Use of Metformin and Dapagliflozin: A Case Report.

De la Rosa-Ortega Irene, Andreo-López María Carmen, Pardo-Cabello Alfredo José

Клинический случайСтатьяПеревод в очереди

Аннотация

We report the case of a 73-year-old woman with type 2 diabetes mellitus (T2D) who developed severe high anion gap metabolic acidosis while on chronic metformin and dapagliflozin therapy. She presented with dehydration following gastrointestinal symptoms, and venous blood gas revealed profound acidosis. Laboratory evaluation showed acute kidney injury and elevated metformin, lactic acid, and ketone blood levels. Despite initial supportive care, she required ICU admission, renal replacement therapy, and vasopressor support. Acidosis resolved within 36 hours. This case highlights the potentially life-threatening risk of combined metformin and sodium-glucose cotransporter 2 (SGLT2) inhibitor use in the setting of volume depletion. Clinicians should monitor renal function and hydration status carefully when prescribing this combination, particularly in elderly patients or those on diuretics.

Для цитирования: De la Rosa-Ortega Irene, Andreo-López María Carmen, Pardo-Cabello Alfredo José. Severe Metabolic Acidosis Related to Simultaneous Use of Metformin and Dapagliflozin: A Case Report.. Cureus. 2025. DOI: 10.7759/cureus.87316.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.